Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The classification of complete minimal surfaces with total curvature greater than $ -12\pi$


Author: Francisco J. López
Journal: Trans. Amer. Math. Soc. 334 (1992), 49-74
MSC: Primary 53A10
MathSciNet review: 1058433
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify complete orientable minimal surfaces with finite total curvature $ - 8\pi $.


References [Enhancements On Off] (What's this?)

  • [1] C. C. Chen and F. Gackstatter, Elliptic and hyperelliptic functions and complete minimal surfaces with handles, IME-USP 27 (1981).
  • [2] C. J. Costa, Classification of complete minimal surfaces in $ {{\mathbf{R}}^3}$ with total curvature $ 12\pi $, (preprint).
  • [3] D. Hoffman and W. H. Meeks III, One parameter families of embedded minimal surfaces, (in preparation).
  • [4] David A. Hoffman and William Meeks III, A complete embedded minimal surface in 𝑅³ with genus one and three ends, J. Differential Geom. 21 (1985), no. 1, 109–127. MR 806705
  • [5] Luquésio P. Jorge and William H. Meeks III, The topology of complete minimal surfaces of finite total Gaussian curvature, Topology 22 (1983), no. 2, 203–221. MR 683761, 10.1016/0040-9383(83)90032-0
  • [6] W. H. Meeks III, The classification of complete minimal surfaces in $ {{\mathbf{R}}^3}$ with total curvature greater than $ - 8\pi $ , Duke Math. J. 48 (1981).
  • [7] X. Mo and R. Osserman, On the Gauss map and total curvature of complete minimal surfaces and extension of Fujimoto's theorem, (preprint).
  • [8] Robert Osserman, Global properties of minimal surfaces in 𝐸³ and 𝐸ⁿ, Ann. of Math. (2) 80 (1964), 340–364. MR 0179701
  • [9] Robert Osserman, A survey of minimal surfaces, 2nd ed., Dover Publications, Inc., New York, 1986. MR 852409
  • [10] Richard M. Schoen, Uniqueness, symmetry, and embeddedness of minimal surfaces, J. Differential Geom. 18 (1983), no. 4, 791–809 (1984). MR 730928
  • [11] George Springer, Introduction to Riemann surfaces, Addison-Wesley Publishing Company, Inc., Reading, Mass., 1957. MR 0092855
  • [12] E. L. Barbanel, Complete minimal surfaces in $ {{\mathbf{R}}^3}$ of low total curvature, Thesis, Univ. of Massachusetts, 1987.
  • [13] Yi Fang, Complete minimal surfaces of finite total curvature, Thesis, Univ. of Massachusetts, 1990.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A10

Retrieve articles in all journals with MSC: 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1058433-9
Article copyright: © Copyright 1992 American Mathematical Society